# SDR CALA2025110410871

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 60,496 hours, 17,701 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED EMERGENCY POWER RESERVOIR SAFETY PIN AND DOOR SLIDE SAFETY PIN ON DOOR R4 DUE TO MX. REMOVED EMERGENCY POWER RESEVOIR SAFETY PIN AND DOOR SLIDE SAFETY PIN ON DOOR R4 IDT C/W
